# SDR 2000UALA00141

- Difficulty date: March 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- Aircraft time: 82,257 hours, 28,503 cycles
- Engine: Ge CF66D
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: ASL0164509
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 3 ENG FIRE DET B-LOOP LIGHT ON.  INTERMITTENT FIRE WARN B-LOOP JUST PRIOR LANDING.  OPERATIONS WAS NOTIFIED BY FLIGHT CREW THAT ENGINE WAS SHUT DOWN AND EMERGENCY DECLARED.  LANDING WAS UNEVENTFUL.  *S/D*  NR 3 ENGINE ''A'' LOOP WAS PREVIOUSLY DEFERRED FOR ''NO-TEST''.   WHEN  THE ''B'' LOOP LIGHT ILLUMINATED,  A FIRE WARNING WAS INDICATED.  THE JUMPER WIRE BETWEEN THE UPPER AND LOWER ''B'' LOOP FAN COWL ELEMENTS WAS FOUND CHAFING AGAINST COWLING.  IN ADDITION, THE ASSOC ELEMENT WAS DAMAGED.  THE WIRE (W49C16) WAS REPAIRED AND THE DAMAGED ELEMENT REPLACED.  THE PROBLEM WITH ''A'' LOOP COULD NOT BE DUPLICATED, AND HAS NOT REOCURRED.
